# SDR 20010326CW008

- Difficulty date: September 29, 2000
- Submitted: March 26, 2001
- Operation: General aviation
- Aircraft: N7122G
- Make and model: Cessna 172K
- Aircraft serial: 17258822
- Engine: Lyc O320*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 052300583
- Condition: Damaged
- Location: Lt Wing
- Part time: 1,457 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIDDEN DAMAGE INSPECTION SOME LIGHT DABAGE TO MID LEADING EDGE SKIN AND ONE NOSE RIB WAS FOUND.  UNAPPROVED REPAIR FOUND TO AFT INBD SPAR ASSY.  DAMAGE WAS FOUND ON ALMOST ALL NOSE RIBS IN WING. RECORDS CHECK BY OWNER FOUND WING WAS REPAIRED AND RETURNED TO SERVICE AFTER WING SPAR SPLICE.  SPLICE WAS DONE WITH TOO MANY RIVETS, TOO LONG AND BENT OVER.  WING SHOWED LT DAMAGE, MID LD EDGE & 1 RIB. IT IS SUSPECT REST OF DAM. WAS PREVIOUS.  RECMD SEARCH INSP FOR HIDDEN DAM. BE MADE WITH ANY STRUCTURAL REPAIRS.
